# SDR DALA13013489226

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 29,632 hours, 20,142 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SLIGHT HAZE AND ODOR IN R1 GALLEY APPROXIMATELY 40 MINUTES INTO FLIGHT.  COFFEE POTS TURNED OFF AND CIRCUIT BREAKERS PULLED WITH NO EFFECT.  COCKPIT GALLEY POWER WAS TURNED OFF AND HAZE/ODOR DISSIPATED.   MX FOUND BURNED DEBRIS ON BOTTOM OF COFFEE POT AND COFFEEMAKER HOT PLATE.  CLEANED COFFEE POT AND HOT PLATE.  OPERATED PACKS WITH APU AND ENGINES.  NO FURTHER HAZE OR ODOR NOTED.
